# SDR GLBA2010312G

- Difficulty date: March 12, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 28,687 hours, 36,499 cycles
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT HEAVY ANGLE WAS FOUND CRACKED IN THE BEND RADIUS AT THE FWD END OF THE ANGLE AT FS 288.0.  THE CRACK IS APPROX 1.5" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W EO 10-1900-53-010. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
